# SDR FDEA202107251853

- Difficulty date: July 25, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 72,260 hours, 17,130 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2513501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD FLAP OUTBOARD HINGE INBOARD LUG PIVOT BORE HOLE FOUND   WITH CORROSION ( FLAP SIDE ) CORROSION AT (FLAP SIDE) LEFT HAND WING INBOARD FLAP OUTBOARD HINGE INBOARD   LUG PIVOT BORE HOLE (F AND G HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-  11 CMM 57-52-03 AND E.A # 1-5750-T0302385 D PART 2 STEP 2A AND STEP 2B, TITLE: WINGS -   FLIGHT SURFACES - LH WING - INBD FLAP - OUTBD HINGE (FLAP SIDE) BRACKET CORROSION -   PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
